# SDR FDEA201105181867

- Difficulty date: May 18, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,161 hours, 12,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1551
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1551 RBL 8.5 SEAT TRACK FOUND CORRODED.  REPAIRED AS PER SRM 53-00-52   FIG 201 REVISION 46. SEAT TRACK FABRICATED AS PER DRAWING AFA7795   REVISION K. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 112.
